Cherlin's conjecture for almost simple groups of Lie rank 1

Nick Gill, Francis Hunt, Pablo Spiga

Research output: Contribution to journalArticle

97 Downloads (Pure)

Abstract

We prove Cherlin's conjecture, concerning binary primitive permutation groups, for those groups with socle isomorphic to $\mathrm{PSL}_2(q)$, ${^2\mathrm{B}_2}(q)$, ${^2\mathrm{G}_2}(q)$ or $\mathrm{PSU}_3(q)$. Our method uses the notion of a "strongly non-binary action".
Original languageEnglish
Pages (from-to)417-435
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume167
Issue number3
Early online date5 Jul 2018
DOIs
Publication statusPublished - Nov 2019

Keywords

  • math.GR
  • 20B15, 20D06, 03C13

Fingerprint

Dive into the research topics of 'Cherlin's conjecture for almost simple groups of Lie rank 1'. Together they form a unique fingerprint.

Cite this